# SDR ASAA0873648

- Difficulty date: October 3, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 28,976 hours, 12,503 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM BS 294.5 RBL 10 52.  CORROSION ON FLOORBEAM BS 294.5 RBL 10 52 BLENDED OUT.  BLEND AREA FOUND TO BE BEYOND ALLOWABLE DAMAGE LIMIT.  FLOORBEAM REPAIRED IAW B737 ERO 8715 AND EA.
